General information
Latest issue
Forthcoming papers
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Mat. Sb.:

Personal entry:
Save password
Forgotten password?

Mat. Sb. (N.S.), 1984, Volume 124(166), Number 2(6), Pages 163–188 (Mi msb2046)  

This article is cited in 13 scientific papers (total in 13 papers)

On approximate self-similar solutions of a class of quasilinear heat equations with a source

V. A. Galaktionov, S. P. Kurdyumov, A. A. Samarskii

Abstract: Quasilinear parabolic equations of the form
$$ \frac{\partial u}{\partial t}=\nabla(k(u)\nabla u)+Q(u),\qquad\nabla( \cdot ) =\operatorname{grad}_x( \cdot ),\quad k\geqslant0, $$
are considered; here $k(u)$ and $Q(u)$ are sufficiently smooth given functions (respectively, the coefficient of thermal conductivity and the power of heat sources depending on the temperature $u=u(t,x)\geqslant0$). A family of coefficients $\{k\}$ and corresponding functions $\{Q_k\}$ is distinguished for which the properties of the solution of the boundary value problem for the equation in question are described by invariant solutions $v_A(t,x)$ of a first-order equation of Hamilton–Jacobi type
$$ \frac{\partial v}{\partial t}=\frac{k(v)}{v+1}(\nabla v)^2 +G(t)\nabla\mathbf{vx}+H(t)Q_k(v). $$
The function $u_A$ is an approximate self-similar solution of the original equation.
Tables: 1.
Figures: 1.
Bibliography: 70 titles.

Full text: PDF file (1392 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1985, 52:1, 155–180

Bibliographic databases:

UDC: 517.95
MSC: 35K05, 35K55, 35A35
Received: 18.11.1983

Citation: V. A. Galaktionov, S. P. Kurdyumov, A. A. Samarskii, “On approximate self-similar solutions of a class of quasilinear heat equations with a source”, Mat. Sb. (N.S.), 124(166):2(6) (1984), 163–188; Math. USSR-Sb., 52:1 (1985), 155–180

Citation in format AMSBIB
\by V.~A.~Galaktionov, S.~P.~Kurdyumov, A.~A.~Samarskii
\paper On approximate self-similar solutions of a~class of quasilinear heat equations with a~source
\jour Mat. Sb. (N.S.)
\yr 1984
\vol 124(166)
\issue 2(6)
\pages 163--188
\jour Math. USSR-Sb.
\yr 1985
\vol 52
\issue 1
\pages 155--180

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Galaktionov, S. P. Kurdyumov, A. A. Samarskii, “On asymptotic “eigenfunctions” of the Cauchy problem for a nonlinear parabolic equation”, Math. USSR-Sb., 54:2 (1986), 421–455  mathnet  crossref  mathscinet  zmath
    2. Galaktionov V., “Asymptotic-Behavior of Unbounded Solutions of the Nonlinear Parabolic Equation Ut=(Usigmaux)X+Usigma+1”, Differ. Equ., 21:7 (1985), 751–758  mathscinet  zmath  isi
    3. A. S. Kalashnikov, “Some problems of the qualitative theory of non-linear degenerate second-order parabolic equations”, Russian Math. Surveys, 42:2 (1987), 169–222  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. Shestakov A., “Generalized Direct Lyapunov Method for Abstract Semidynamical Processes .3. Localization of Limit-Sets of Compact Dispersive Semidynamical Processes - Applications to Evolution-Equations”, Differ. Equ., 23:6 (1987), 611–622  mathscinet  zmath  isi
    5. Bakirova M., Dimova S., Dorodnitsyn V., Kurdiumov S., Samarskii A., Svirshchevksii S., “Invariant Solutions of Heat-Conduction Equation Describing the Directed Propagation of Combustion and Spiral Waves in a Nonlinear Medium”, 299, no. 2, 1988, 346–350  mathscinet  zmath  isi
    6. Akhromeyeva TS., Kurdyumov S., Malinetskii G., Samarskii A., “Nonstationary Dissipative Structures and Diffusion-Induced Chaos in Nonlinear Media”, Phys. Rep.-Rev. Sec. Phys. Lett., 176:5-6 (1989), 189–370  crossref  mathscinet  isi
    7. Galaktionov V., “On Blow-Up and Degeneracy for the Semilinear Heat-Equation with Source”, Proc. R. Soc. Edinb. Sect. A-Math., 115:Part 1-2 (1990), 19–24  crossref  mathscinet  zmath  isi
    8. Comput. Math. Math. Phys., 33:2 (1993), 217–227  mathnet  mathscinet  zmath  isi
    9. Galaktionov V. Vazquez J., “Regional Blow-Up in a Semilinear Heat-Equation with Convergence to a Hamilton–Jacobi Equation”, SIAM J. Math. Anal., 24:5 (1993), 1254–1276  crossref  mathscinet  zmath  isi
    10. Bebernes J. Bricher S. Galaktionov V., “Asymptotics of Blowup for Weakly Quasi-Linear Parabolic Problems”, Nonlinear Anal.-Theory Methods Appl., 23:4 (1994), 489–514  crossref  mathscinet  zmath  isi
    11. Comput. Math. Math. Phys., 35:3 (1995), 303–319  mathnet  mathscinet  zmath  isi
    12. Hatem Zaag, “Blow-up results for vector-valued nonlinear heat equations with no gradient structure”, Annales de l'Institut Henri Poincare (C) Non Linear Analysis, 15:5 (1998), 581  crossref  mathscinet  zmath
    13. Juntang Ding, Shengjia Li, “Blow-up and global solutions for nonlinear reaction–diffusion equations with Neumann boundary conditions”, Nonlinear Analysis: Theory, Methods & Applications, 68:3 (2008), 507  crossref  mathscinet  zmath
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:414
    Full text:229

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021